Iboprofen reaction

Last time I used iboprofen (Boots own label) I got tingling in my mouth then swelling in the lips and mouth and around the eyes.

I am guessing I should not use Ibuprofen again but does anyone have a recomendation  for an alternatiove - does anything else do pain and swelling management like ibuprofen?

Comments

  • that should be ibuprofen of course  
  • Hi Brio,

    Firstly, i would liase with your GP to see if allergy testing is advised, secondly as you say avoid ibuprofen, but also avoid anything else in the group of drugs known as NSAIDS (non steroidal anti inflammatory drugs) which includes products containing ibuprofen, aspirin or voltarol (diclofenac) as you will often be allergic to these as well.

    You may well have to use heat pads and icing to manage pain and inflamation and stick to the paracetamol based meds.

    Mike

  • i am allergic to ibru/volterol etc so my doc prescribes celebrex instead.
  • do you need ibuprofen or would a painkiller be enough?
Sign In or Register to comment.